# SDR NACA2018080600066

- Difficulty date: August 6, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 79,960 hours, 63,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STRINGER 16R JUST AFT OF BS 480.   A DOUBLER AND  TRIPLER WAS INSTALLED IAW SRM, 53-30-03, REPAIR 48, DETAIL VII.
